MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 10 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER

ENCORE MEDICAL L.P. 10 SILICONE PIP IMPLANT (STERILE PACKED); PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Catalog Number PIP-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - implant failed/required intervention to prevent impairment/damage.
 
Additional Manufacturer Narrative
See h11.The reason for this revision surgery, it was reported as, revision surgery: "initial implant split in half, was implanted in female 74" the actual length of in-vivo for the item(s) listed is unknown as the original surgery date was not provided or could be established.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item(s) was not returned for examination and the item and or lot number(s) was not provided.To adequately investigate this event, the part and lot number(s) are necessary.In addition to the part and or lot number(s) not being supplied, information regarding cultures identified in the infection and the severity of the infection was not supplied.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item(s) showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.

Brand Name
10 SILICONE PIP IMPLANT (STERILE PACKED)
Common Device Name
PROSTHESIS, FINGER, CONSTRAINED, POLYMER
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19093729
Report Number1644408-2024-00453
Device Sequence Number18102925
Product Code KYJ
UDI-Device Identifier00886385021553
UDI-Public00886385021553
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPIP-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale